# SDR CALA2021053100751

- Difficulty date: May 29, 2021
- Submitted: May 31, 2021
- Operation: Air carrier
- Aircraft: N23721
- Make and model: Boeing 737724
- Aircraft serial: 28940
- Aircraft time: 70,533 hours, 25,160 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143A591312
- Condition: Cracked
- Location: Bs 500-500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF. FLEET CYCLE LOG PAGE 9775471. FOUND CRACK AT CREASE BEAM SHEAR WEB AT STA 500 TO 500A UNDER WINDOW #9. REPAIRED PER ECRA# 5311-02576. REQUIRES DIP FOR REINSPECT PER STEP 11 OF ECRA. PER STEP 11 OF ECRA# 5311-02576 ACCOMPLISH INSPECTION REQUIREMENTS ON OR BEFORE THE AIRCRAFTREACHING 75,000 TOTAL FLIGHT CYCLES PER PART 2 OF EC/RA 5311-02576. TOMC APPROVED DTA DIP TO ACCOMPLISH INSPECTION REQUIREMENTS ON OR BEFORE THE AIRCRAFT REACHING 75,000 TOTAL FLIGHT CYCLES PER PART 2 OF EC/RA 5311-02576.  REF PART 1 STEP 11 TOMC-APPROVAL FROM SC1ELBYC COMMENT VERIFIED DIP Q/C REVIEWED. Q/C REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
